# SDR CALA2025031102709

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 79,312 hours, 29,427 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 6110
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 49,336 hours, 18,032 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE COWL ANTI ICE LIGHT ILLUMINAT INFLIGHT. RAN THE CHECK LIST AND IT WOULD NOT REMOVED & REPLACED #2 ENG ANTI ICE COWL VALVE REF AMM 30-21-11, NO HELP. SUSPECT #2 ENG OVERPRESSURE SWITCH REQUIRES REPLACEMENT,  DEFER TO MEL 3003D.   #2 ENG COWL ANTI-ICE VLV LOCKED OPEN. REF MEL 3609B ON LP 4104867, #2 ENG HIGH STAGE VALVE HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 30080. C/W MEL 3003D (M) PROCEDURES, #2 ENG ANTI ICE VALVE LOCKED IN OPEN POSITION CAPPED AND STOWED OVERPRESSURE SWITCH, PLACARD INSTALLED. REF L/P 4104957 FOR ANTI ICE VALVE REPLACEMENT INFO. REVERSED MEL ON #2 ENG HPV, TAIV, CAI OVER PRESSURE SWITCH. REMOVED AND REPLACED #2 ENG CAI OVER PRESSURE SWITCH REF FIM 30-21 TASK 801. INSTALLATION TEST GOOD. HAD #2 ENG RAN. LIGHT DID NOT REILLUMINATE AND NO ABNORMAL INDICATIONS NOTED AT THIS TIME.
